# SDR VNAA9809025

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 4069B000
- Condition: Failed
- Location: Fuselage
- Part time: 44,533 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI PRIOR TO DEPARTURE, A CROSS BLEED FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE CROSS BLEED VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-11-10.  OPERATIONAL CHECKS WERE COMPLETED.
